# SDR ZZDA2011718

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC DROPS AC EMER BUS WHEN EMERGENCY POWER SWITCH IS PLACED TO ARM.  REMOVED AND REPLACED THE EMERGENCY INVERTER PER B717 AMM 24-24-01, OPS CHECK GOOD.
